# SDR EY2R9600542

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech G50
- Propeller: Hartzl HC93Z202
- System (JASC): 6110 · Propeller Assembly
- Part: Pilot Tube
- Part number: 1308
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TUBE FOUND WITH CORROSION.
